Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A class of non-Desarguesian affine planes


Author: T. G. Ostrom
Journal: Trans. Amer. Math. Soc. 104 (1962), 483-487
MSC: Primary 50.20
DOI: https://doi.org/10.1090/S0002-9947-1962-0141001-1
MathSciNet review: 0141001
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. André, Über nicht-Desarguesche Ebenen mit transitiver Translationsgruppe, Math. Z. 60 (1954), 156-186. MR 0063056 (16:64a)
  • [2] -, Affine Ebenen mit genügend vielen Translationen, Math. Nachr. 19 (1958), 203-210. MR 0105049 (21:3795)
  • [3] D. R. Hughes, A class of non-Desarguesian projective planes, Canad. J. Math. 9 (1957), 378-388. MR 0087960 (19:444f)
  • [4] T. G. Ostrom, Translation planes and configurations in Desarguesian planes, Arch. Math. 11 (1960), 458-464. MR 0143099 (26:664)
  • [5] L. Rosati, I gruppi colleniazione dei piani di Hughes, Boll. Un. Ital. 13 (1958), 505-513. MR 0100817 (20:7245)
  • [6] G. Zappa, Sui gruppi di collineazione dei pinai di Hughes, Boll. Un. Ital. 12 (1957), 507-516. MR 0090817 (19:876e)
  • [7] H. Zassenhaus, Über endliche Fastkörper, Abh. Math. Sem. Univ. Hamburg 11 (1935), 187-220.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 50.20

Retrieve articles in all journals with MSC: 50.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0141001-1
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society